Skip to Content

Is Vyvanse the same thing as RITALIN?

Question is Closed
Report Favorite

Answers (2)

9 Oct 2011

I'm not very familiar with Ritalin, but I know Vyvanse is very similar to Adderall. If you search each of the drugs you're wondering about on this site you'll probably find what you're looking for. Good luck!
Also, if you have questions about how Vyvanse has affected people, post them! This is a great place to hear about other experiences with drugs you're taking. Hope you find the answers you're looking for!

Votes: +0

10 Oct 2011

From personally being on both, Vyvanse is stronger than Ritalin. However, the Vyvanse is more likely to cause more side effects. Ritalin is an older, more mild CNS stimulant. Feel free to ask more..

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Ritalin makes my son like a zombie. Want to change medications. Any advice?

My son is 7 and has been on ritalin la for the past year and it has worked ok I dont like the fact that it makes him like a zombie. Im wanting to ...

2 answers 24 Aug 2010

Strongest med/meds for severe narcolepsy?

I've tried 80mg of adderall then tried 80mg of ritalin. Neither seem to work for me.oh ya 50mg of vyvanse too, it sucked. Any recomendations ...

4 answers 13 Apr 2011

Is there anything I should know about switching to Focalin after being on Ritalin for 17 years?

Currenly taking 20 mg of Ritalin four times daily; which is waning in effectiveness, hence the change to either Focalin or Vyvanse.

1 answer 2 Jun 2011

Can Vyvanse cause more facial wrinkles, which Adderall or Ritalin could?

I am currently on 18 mg Cocentra that have not helped my symptoms yet. I am on it only almost two weeks now. I understand it takes some time like 1 ...

1 answer 12 Jul 2012

34yo off Ritalin since 12yo and going on Vyvanse 20mg this week?

Dr. put me on 20mg of Vyvanse for two weeks to see how I react for my ADHD. I'm 6 foot 3 and 255 lbs. Does this dose seem rather low? She did ...

1 answer 12 Mar 2015